The decomposability of operators relative to two subspaces

William Longstaff, M.S. Lambrou, A. Katavolos

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)25-36
    JournalStudia Math.
    Volume1
    Issue number105
    Publication statusPublished - 1993

    Cite this

    Longstaff, W., Lambrou, M. S., & Katavolos, A. (1993). The decomposability of operators relative to two subspaces. Studia Math., 1(105), 25-36.
    Longstaff, William ; Lambrou, M.S. ; Katavolos, A. / The decomposability of operators relative to two subspaces. In: Studia Math. 1993 ; Vol. 1, No. 105. pp. 25-36.
    @article{ca0f121f8f80404dbb4f7ad611ba5100,
    title = "The decomposability of operators relative to two subspaces",
    author = "William Longstaff and M.S. Lambrou and A. Katavolos",
    year = "1993",
    language = "English",
    volume = "1",
    pages = "25--36",
    journal = "Studia Math.",
    number = "105",

    }

    Longstaff, W, Lambrou, MS & Katavolos, A 1993, 'The decomposability of operators relative to two subspaces' Studia Math., vol. 1, no. 105, pp. 25-36.

    The decomposability of operators relative to two subspaces. / Longstaff, William; Lambrou, M.S.; Katavolos, A.

    In: Studia Math., Vol. 1, No. 105, 1993, p. 25-36.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - The decomposability of operators relative to two subspaces

    AU - Longstaff, William

    AU - Lambrou, M.S.

    AU - Katavolos, A.

    PY - 1993

    Y1 - 1993

    M3 - Article

    VL - 1

    SP - 25

    EP - 36

    JO - Studia Math.

    JF - Studia Math.

    IS - 105

    ER -

    Longstaff W, Lambrou MS, Katavolos A. The decomposability of operators relative to two subspaces. Studia Math. 1993;1(105):25-36.